# SDR CALA2020122801408

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 83,168 hours, 32,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5227902620451
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT OVER WING HATCH FOUND CRACK AT THE OUTER SKIN "1 AFT OF THE LT LOAD PROFIL TOP AND BOTTOM OF THE NR 2 HORIZONTAL BEAM A3N B-52-4-6031--AD RELATED, PER HAECO LCQ NR 9290335/32335.
